Anadin Original 16 Tablets

0248738

Anadin Original 16 Tablets

Pinch to Zoom

    Dual action relief for headaches. A headache is a major inconvenience but it can be remedied by taking Anadin Original caplets containing:
    Aspirin - targets the source of pain
    Caffeine - helps to speed up pain relief
    Only take this medicine if you are over 16 years of age.

    Take 1 or 2 tablets with a drink of water. Repeat every 4 hours as required. Do not take more than 12 tablets in 24 hours. Do not exceed the stated dose. If symptoms persist for more than 3 days, consult your doctor.

    Can I take Anadin Original if I am pregnant/breast-feeding? Women should seek advice from their doctor or pharmacist before using any medicines during pregnancy. Anadin Original should not be taken if you are in late pregnancy or are breast-feeding.

    Can I take Anadin Extra Soluble if I'm asthmatic? You should consult your doctor before taking Anadin Original.

    Can I take Anadin Original if I am taking medicines prescribed by my doctor? Your pharmacist will be able to advise you of medicines which cannot be taken with Anadin Original, or if there is a chance it may interfere with another medicine.

    Each tablet contains 325mg of aspirin and 15mg of caffeine.

    Medicinal product. For relief of headaches and migraines. Active ingredients, Aspirin BP 325mg and Caffeine Ph Eur 15mg. Please read enclosed leaflet carefully before use. Do not give to children under 16 years old. Store out of reach and sight of children.

    Read More »

    £1.40

    11 in stock want it tomorrow? Order it within hrs min*

    Delivery Options

    • Store Delivery FREE

      Order before 2pm for delivery within 3-5 working days

      Delivered free to your local Wilko store within 3-5 working days (excluding Sundays and Public Holidays) when ordered before 2pm.

    • Home Delivery £4.00

      Order before 2pm for home delivery within 3-5 working days

      Delivered to home within 3-5 working days (excluding Sundays and Public Holidays). Delivered Monday to Friday 8am - 6pm.

    • Premium Delivery £8.00*

      Order before 2pm for home delivery next working day

      Delivered to home next day (excluding Sundays, Mondays and Public Holidays). Delivered Tuesday to Saturday 8am - 6pm.

    • Read More »

    Our Promise

    While we’re sure you’ll love what you’ve ordered, if you’re not completely satisfied, we’ll gladly refund or exchange it. That’s our Wilko promise, and it’s in addition to your statutory rights.

    View Terms & Conditions »

    Customer Reviews

    Help & Advice

    Product Description

    Dual action relief for headaches. A headache is a major inconvenience but it can be remedied by taking Anadin Original caplets containing:
    Aspirin - targets the source of pain
    Caffeine - helps to speed up pain relief
    Only take this medicine if you are over 16 years of age.

    Take 1 or 2 tablets with a drink of water. Repeat every 4 hours as required. Do not take more than 12 tablets in 24 hours. Do not exceed the stated dose. If symptoms persist for more than 3 days, consult your doctor.

    Can I take Anadin Original if I am pregnant/breast-feeding? Women should seek advice from their doctor or pharmacist before using any medicines during pregnancy. Anadin Original should not be taken if you are in late pregnancy or are breast-feeding.

    Can I take Anadin Extra Soluble if I'm asthmatic? You should consult your doctor before taking Anadin Original.

    Can I take Anadin Original if I am taking medicines prescribed by my doctor? Your pharmacist will be able to advise you of medicines which cannot be taken with Anadin Original, or if there is a chance it may interfere with another medicine.

    Each tablet contains 325mg of aspirin and 15mg of caffeine.

    Medicinal product. For relief of headaches and migraines. Active ingredients, Aspirin BP 325mg and Caffeine Ph Eur 15mg. Please read enclosed leaflet carefully before use. Do not give to children under 16 years old. Store out of reach and sight of children.

    Registered Seller of Medicines

    Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

    Product Specification

    • Brand:
      Anadin
    • Capacity:
      NA
    • Type:
      Aspirin
    • Coverage:
      NA
    • Colour:
      NA
    • Power:
      NA
    • Pack Qty:
      16pk
    • Washable:
      NA
    • Size:
      NA
    • Assembly:
      No
    • Height:
      6.5CM
    • Material:
      NA
    • Width:
      8.5CM
    • Age:
      16 Years
    • Depth:
      1.9CM
    • Model No:
      NA

    Inspire Me

    Wilko life Inspiring you to get the to do’s done
    Storage

    Welcome to Wilko Life, our exciting blog that’s all about sharing with you the best of what we do. From the latest stories on what’s new and what’s hot.

    Visit Wilko Life »

    Recently Viewed